Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 80, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Dec 9, 2009, 8:21 PM CST for Lawrence County, Illinois. It took effect at Dec 10, 2009, 8:24 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2009, 8:21 PM CST (02:21 UTC)
- In effect from
- Dec 10, 2009, 8:24 AM CST
- Expired
- Dec 10, 2009, 8:34 PM CST
- In force
- 12 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 29.36 ft at Dec 10, 2009, 5:00 PM CST.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 100221
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CST WED DEC 09 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
.RAINFALL OF FROM 1 TO LOCALLY 1 AND A HALF INCHES OVER THE PAST
24 HOURS HAS RESULTED IN SIGNIFICANT RISES ALONG THE EMBARRAS
RIVER. AT LAWRENCEVILLE...THE RIVER IS EXPECTED TO RISE ABOVE
FLOOD STAGE THURSDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC101-101621-
/O.NEW.KILX.FL.W.0080.091210T1424Z-091212T1400Z/
/LAWI2.1.ER.091210T1424Z.091211T0600Z.091212T0800Z.NO/
821 PM CST WED DEC 09 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THURSDAY MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 745 PM WEDNESDAY THE STAGE WAS 28.2 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 30.7 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 28.2 WED 8 PM 29.8 30.7 29.8
$$3 follow-up statements
000
WGUS83 KILX 101604
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1004 AM CST THU DEC 10 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-110604-
/O.EXT.KILX.FL.W.0080.000000T0000Z-091214T0000Z/
/LAWI2.1.ER.091211T1200Z.091212T1200Z.091213T1800Z.NO/
1004 AM CST THU DEC 10 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM THURSDAY THE STAGE WAS 29.3 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 30.8 FEET BY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 29.3 THU 10 AM 30.0 30.8 30.2
$$000
WGUS83 KILX 110218
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
818 PM CST THU DEC 10 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
...LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES...
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY...
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-111618-
/O.CON.KILX.FL.W.0080.000000T0000Z-091214T0000Z/
/LAWI2.1.ER.091211T1200Z.091212T1200Z.091213T1800Z.NO/
818 PM CST THU DEC 10 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM THURSDAY THE STAGE WAS 29.4 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 30.8 FEET BY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 29.4 THU 7 PM 30.0 30.8 30.2
$$
ILC025-159-111617-
/O.EXT.KILX.FL.W.0079.000000T0000Z-091213T0500Z/
/CLAI2.1.ER.091209T0951Z.091211T0600Z.091212T2300Z.NO/
818 PM CST THU DEC 10 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM THURSDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 19.4 THU 7 PM 19.3 17.7 14.2
$$
SMITH000
WGUS83 KILX 110234
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
834 PM CST THU DEC 10 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. IT NOW APPEARS THE
EMBARRAS RIVER WILL CREST JUST BELOW FLOOD STATE LATE TOMORROW
MORING OR EARLY AFTERNOON.
ILC101-110304-
/O.CAN.KILX.FL.W.0080.000000T0000Z-091214T0000Z/
/LAWI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
834 PM CST THU DEC 10 2009
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 645 PM THURSDAY THE STAGE WAS 29.4 FEET.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 29.7 FEET
LATE TOMORROW MORNING OR EARLY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 29.4 THU 7 PM 29.6 29.7 29.4
$$
SMITHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Dec 9, 5:16 PM CST, 3 hours 5 minutes earlier.
Area forecast discussion, Dec 9, 5:16 PM CST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 516 PM CST WED DEC 9 2009 .DISCUSSION... ISSUED 229 PM CST WED DEC 9 2009 MASSIVE WINTER STORM RETREATING SLOWLY OUT OF THE MIDWEST THIS AFTERNOON...LEAVING HIGH WINDS AND LIGHT SNOWFALL FOR ALL OF ILX. WINTER HEADLINES OUT FOR SNOW AND BLOWING SNOW IN THE FAR NW...WIND ADVISORY ELSEWHERE. THE MAIN ISSUES FOR THE FORECAST ARE THE TERMINATIONS OF THESE PRODUCTS...AND THE ONGOING ISSUES FOR THE TAIL END AND IN THE WAKE OF THIS WINTER STORM. SINCE THE NAM/WRF HAD A DECENT HANDLE ON THE STORM...HAVE LEANED VERY HEAVILY ON THE NAM IN THE SHORT TERM...AND USED A BLEND FOR THE MED AND LONGER RANGE. WITH THE EXCEPTION OF A COUPLE OF SMALL SYSTEMS IN THE FORECAST...THE FORECAST REMAINS VERY SIMILAR TO LAST ISSUANCE. SHORT TERM...TONIGHT AND TOMORROW... FLURRIES AND WIND FOR THE EVENING TONIGHT. IN AREAS TO THE NORTHWEST OF THE ILLINOIS RIVER VALLEY...THE WINDS IN COMBO WITH THE 2 TO 4 INCHES OF SNOW WILL CONTINUE TO MAKE TRAVEL A BIT TREACHEROUS AND WILL MAINTAIN AN ADVISORY TO COVER THAT THREAT...WITH THE WORST WINDS SEEN BEFORE MIDNIGHT. AFTER MIDNIGHT THE THREAT TRANSITIONS OVER TO A WIND CHILL PROBLEM AS THE BREEZY CONDITIONS IN COMBINATION WITH THE RAPIDLY DROPPING TEMPERATURES WILL BRING THE WIND CHILL DOWN INTO THE NEGATIVE TEENS NEAR DAWN. THE AREA THAT WILL BE MOST AFFECTED BY THIS IS NW OF THE ILLINOIS RIVER VALLEY. ELSEWHERE IN THE ILX CWA...THE WINDS SHOULD BE DROPPING BELOW ADVSY CRITERIA CLOSE TO 00Z. WILL LET THAT ADVISORY CONTINUE...LEAVING THE EVENING SHIFT TO MONITOR THE WINDS CLOSELY AND DECIDE IF IT SHOULD ALSO BE CONTINUED...BUT CURRENT CONSENSUS IS THAT THE WINDS SHOULD DROP BACK DOWN JUST ABOUT THAT TIME. AFTER A FRIGID START TO THE MORNING...WITH WIND CHILLS RANGING FROM THE NEGATIVE TEENS TO NEAR ZERO...TEMPERATURES WILL NOT MAKE IT MUCH OUT OF THE TEENS AND 20S FOR TOMORROW...WITH BRISK WINDS CONTINUING THROUGH THE DAY. TEMPS DOWN TO THE TEENS TOMORROW NIGHT. LONG TERM...FRIDAY THROUGH TUESDAY... COLD TEMPS CONTINUE...AND A MORE ZONAL FLOW REGIME SETTING UP ALOFT. MODELS HINTING AT TWO SHORTWAVES IN RAPID SUCCESSION COMING THROUGH SAT NIGHT INTO SUN AND SUN NIGHT LATE INTO MONDAY. HAVE PLACE MARKER SLIGHT POPS...BUT LAST RUNS LOOK LIKE THE MODELS ARE BLENDING A BIT THEMSELVES...MAKING ONE EVENT THAT HAD APPEARED AS TWO IN THE 00Z RUNS. EITHER WAY...WAVES AT THIS POINT LOOK QUICK...BUT CERTAINLY SOME UNCERTAINTY FOR THE LONGER TERM. && .AVIATION... ISSUED 510 PM CST WED DEC 9 2009 MAIN FORECAST CONCERNS WL BE WITH THE SURFACE WINDS AND MVFR CIGS THE FIRST HALF OF THIS FCST PERIOD. INTENSE STORM SYSTEM THAT PUSHED THRU OUR AREA LAST NIGHT WAS WELL NORTH OF THE MIDWEST WITH SURFACE WINDS GRADUALLY DIMINISHING OUT OF THE WEST THIS EVENING. STILL EXPECT OCCASIONAL GUSTS TO NEAR 40 MPH...ESP ACRS THE BMI AND CMI SITES. MVFR CIGS ARE EXPECTED TO GRDLY IMPROVE TO VFR AFTR 06Z WEST AND BTWN 09Z AND 12Z ACRS THE EAST. RADAR CONTINUING TO SHOW SCATTERED SNOW SHOWERS PUSHING SE INTO CNTRL IL AND WL HOLD ONTO A TEMPO GROUP FOR SOME LIGHT SNOW UNTIL 03Z MOST AREAS. CIGS LIFTING WEST OF THE MISSISSIPPI RIVER AND EXPECT THAT TREND TO WORK ITS WAY INTO OUR AREA LATER THIS EVENING. LOOK FOR VFR CONDITIONS ON THU...BUT SOUNDING PROFILES STILL INDICATE SOME GUSTY WESTERLY WINDS ACRS MOST OF THE FCST AREA...ESP AT BMI AND CMI. THOSE SHOULD DIMINISH RAPIDLY TWDS THE END OF THE FCST PERIOD. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ILZ038-042>057- 061>063-066>068-071>073. WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR ILZ031- 037-040-041. WINTER WEATHER ADVISORY UNTIL 9 AM CST THURSDAY FOR ILZ029-030- 036. WINTER WEATHER ADVISORY UNTIL 9 AM CST THURSDAY FOR ILZ027-028. WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR ILZ027-028. &&
Hazardous weather outlook, Dec 9, 3:15 PM CST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 315 PM CST WED DEC 9 2009 ILZ027-028-101200- KNOX-STARK- 315 PM CST WED DEC 9 2009 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR KNOX AND STARK COUNTIES. .DAY ONE...TONIGHT VERY WINDY CONDITIONS WILL CONTINUE INTO EARLY EVENING...WITH GUSTS TO AROUND 45 MPH. THIS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING OF THE SNOW THAT FELL EARLIER...WITH LOW VISIBILITIES. THESE WINDS...AND THE BLOWING SNOW...WILL SLOWLY SUBSIDE THROUGH TONIGHT. HOWEVER...WITH VERY COLD AIR SPREADING OVER THE AREA...WIND CHILLS WILL BE DOWN TO AROUND 15 BELOW ZERO OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ILZ029-030-036-101200- FULTON-MARSHALL-PEORIA- 315 PM CST WED DEC 9 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR FULTON...MARSHALL AND PEORIA COUNTIES. .DAY ONE...TONIGHT VERY WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING...WITH GUSTS TO AROUND 45 MPH. AREAS OF BLOWING AND DRIFTING SNOW WILL BE FOUND...ESPECIALLY NORTHWEST OF THE ILLINOIS RIVER. THESE WINDS WILL SLOWLY SUBSIDE THROUGH TONIGHT. HOWEVER...WITH VERY COLD AIR SPREADING OVER THE AREA...WIND CHILLS WILL BE DOWN TO AROUND 10 BELOW ZERO OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ILZ040-101200- SCHUYLER- 315 PM CST WED DEC 9 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SCHUYLER COUNTY. .DAY ONE...TONIGHT VERY WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING...WITH GUSTS TO AROUND 45 MPH. AREAS OF BLOWING AND DRIFTING SNOW WILL ALSO OCCUR. THE WINDS WILL SLOWLY SUBSIDE THROUGH TONIGHT. HOWEVER...WITH VERY COLD AIR SPREADING OVER THE AREA...WIND CHILLS WILL BE DOWN TO AROUND 10 BELOW ZERO OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ILZ031-037-041-101200- MASON-TAZEWELL-WOODFORD- 315 PM CST WED DEC 9 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASON...TAZEWELL AND WOODFORD COUNTIES. .DAY ONE...TONIGHT VERY WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING...WITH GUSTS TO AROUND 45 MPH. THESE WINDS WILL SLOWLY SUBSIDE THROUGH TONIGHT. HOWEVER...WITH VERY COLD AIR SPREADING OVER THE AREA...WIND CHILLS WILL BE DOWN TO AROUND 10 BELOW ZERO OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ILZ038-042-043-047>053-061-101200- CASS-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MORGAN-SANGAMON- SCOTT-SHELBY- 315 PM CST WED DEC 9 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT VERY WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING...WITH GUSTS TO AROUND 40 MPH. THESE WINDS WILL SLOWLY SUBSIDE THROUGH TONIGHT. HOWEVER...WITH VERY COLD AIR SPREADING OVER THE AREA...WIND CHILLS WILL BE BELOW ZERO MOST OF THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>057-062-063-101200- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- VERMILION- 315 PM CST WED DEC 9 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT VERY WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING...WITH GUSTS TO AROUND 40 MPH. THESE WINDS WILL SLOWLY SUBSIDE THROUGH TONIGHT. HOWEVER...WITH VERY COLD AIR SPREADING OVER THE AREA...WIND CHILLS WILL BE BELOW ZERO MOST OF THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ066>068-071>073-101200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 315 PM CST WED DEC 9 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING...WITH GUSTS TO AROUND 35 MPH. THESE WINDS WILL SLOWLY SUBSIDE THROUGH TONIGHT. FOR INTERESTS ALONG THE LITTLE WABASH RIVER...MINOR RIVER FLOODING IS EXPECTED OVER THE NEXT COUPLE OF DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Local storm report, Dec 9, 6:02 PM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
602 PM CST WED DEC 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM NON-TSTM WND GST RANKIN 40.46N 87.90W
12/09/2009 M57 MPH VERMILION IL CO-OP OBSERVER
LATE REPORT
&&
SMITHLocal storm report, Dec 9, 6:38 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
638 PM CST WED DEC 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM SNOW ALTONA 41.12N 90.16W
12/09/2009 M2.0 INCH KNOX IL CO-OP OBSERVER
2 INCHES OF NEW SNOW SINCE 6 AM THIS MORNING. SNOW DEPTH
6 INCHES.
&&
SMITHLocal storm report, Dec 9, 7:37 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CST WED DEC 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM SNOW 1 N ABINGDON 40.82N 90.40W
12/09/2009 M2.0 INCH KNOX IL MESONET
2 INCHES OF NEW SNOW OVER THE PAST 24 HOURS. SNOW DEPTH
AND STORM TOTAL...7 INCHES.
&&
SMITHLocal storm report, Dec 9, 7:37 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CST WED DEC 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM SNOW 1 N ABINGDON 40.82N 90.40W
12/09/2009 M2.0 INCH KNOX IL MESONET
2 INCHES OF NEW SNOW OVER THE PAST 24 HOURS. SNOW
DEPTH AND STORM TOTAL...7 INCHES. SWOP REPORT.
&&
SMITHLocal storm report, Dec 9, 7:50 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
750 PM CST WED DEC 9 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM SNOW 1 N ABINGDON 40.82N 90.40W
12/09/2009 M2.0 INCH KNOX IL MESONET
2 INCHES OF NEW SNOW OVER THE PAST 24 HOURS.
SNOW DEPTH AND STORM TOTAL...7 INCHES. SWOP REPORT.
&&
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 2:48 AM CST | Wind Chill Advisory | ILX | Fulton, Knox, McLean, Marshall, Mason, Peoria and 4 more | 6 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.